# SDR DALA2021061503242

- Difficulty date: June 11, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 68,393 hours, 31,388 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Seat Row 12def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3256 DURING TEST FOUND PSU OXY PANEL AT ROW 12DEF DID NOT DEPLOY. CORRECTIVE ACTION: REPACKED MASKS. (7601235)
